# SDR CA011217004

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Worn
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 3000 HOUR INSPECTION THE DRIVE SHAFT WAS FOUND TO BE WORN AT THE FWD END OF THE SHAFT.  THIS CAUSED THE SHAFT TO WOBBLE EVEN WITH THE NEW BEARING IN PLACE.FWD BEARING WAS NOT SIEZED OR STIFF.NEW SHAFT AND BEARINGS INSTALLED.
